On the Mabinogion urn model

    Research output: Contribution to journalArticleScientificpeer-review

    1 Citation (Scopus)
    Original languageUndefined/Unknown
    Pages (from-to)327–346
    JournalAdvances in Applied Probability
    Volume50
    Issue number2
    DOIs
    Publication statusPublished - 2018
    MoE publication typeA1 Journal article-refereed

    Keywords

    • Theory of optimal control
    • Urn models
    • Binomial identities
    • Markov chains
    • Hypergeometric functions

    Cite this